The Annals of Mathematical Statistics

Correction Notes: Correction to "On the Likelihood Ratio of a Normal Multivariate Testing Problem"

N. Giri

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 3 (1964), 1388.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703305

Digital Object Identifier
doi:10.1214/aoms/1177703305

JSTOR
links.jstor.org

Citation

Giri, N. Correction Notes: Correction to "On the Likelihood Ratio of a Normal Multivariate Testing Problem". Ann. Math. Statist. 35 (1964), no. 3, 1388. doi:10.1214/aoms/1177703305. https://projecteuclid.org/euclid.aoms/1177703305


Export citation

See also

  • Original Paper: N. Giri. On the Likelihood Ratio Test of a Normal Multivariate Testing Problem. Ann. Math. Statist., Volume 35, Number 1 (1964), 181--189.